# SDR ASOA2018422013

- Difficulty date: April 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXPERIENCED A STRONG SHIMMY & SWERVING MOVEMENT FROM THE NOSE WHEEL AREA RIGHT AT V1.  MAINTENANCE REPLACED THE NWA IAW AFDL A968286.  LUBED NLG TORQUE LINKS IAW AMM 32-20-10.  OCF REQUIRED FOR OPS CHECK IAW AFDL A968288.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
